Authors: | Jovanović, Božidar |
Title: | Symmetries of line bundles and noether theorem for time-dependent nonholonomic systems |
Journal: | Journal of Geometric Mechanics |
Volume: | 10 |
Issue: | 2 |
First page: | 173 |
Last page: | 187 |
Issue Date: | 18-Jun-2018 |
Rank: | M22 |
ISSN: | 1941-4889 |
DOI: | 10.3934/jgm.2018006 |
Abstract: | We consider Noether symmetries of the equations defined by the sections of characteristic line bundles of nondegenerate 1-forms and of the associated perturbed systems. It appears that this framework can be used for time-dependent systems with constraints and nonconservative forces, allowing a quite simple and transparent formulation of the momentum equation and the Noether theorem in their general forms. |
Keywords: | Gauge symmetries | Momentum equation | Moving energy. | Noether's integrals | Poincaré-Cartan form | Time-dependent a fine con-straints |
Publisher: | American Institute of Mathematical Sciences |
Project: | Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.